# SDR AWXA200200802

- Difficulty date: August 2, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 2.7 INCH CRACK WAS FOUND ON THE LOWER SIDE OF FLOORBEAM UPPER CHORD AT BS 663, RBL 24, WL 202; VERIFIED BY HFEC INSPECTION.  MAINTENANCE REMOVED CRACKED SECTION OF UPPER CHORD BS 663, RBL 24, WL 202.  FABRICATED 2 REPAIR ANGLES, A STRAP, AND NEW SECTION OF CHORD.  HFEC OF CHORD AND VERTICAL WEB IDENTIFIED 4 CRACKS PROTRUDING FROM UPPER AND LOWER HOLES ON VERTICAL WEB AT RBL 19 & 20.5 UPPER ROW, AND RBL 20.5 & 28 LOWER ROW.  OVERSIZED CRACKED HOLES ON VERTICAL WEB TO .200 AND RE-ACCOMPLISHED HFEC INSPECTION TO VERIFY CRACKS CONTAINED.  INSTALLED REPAIR PARTS FOR UPPER CHORD REPAIR IAW AWA ER 15-5715-02229-ES2.
